Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 963496, 17 pages
http://dx.doi.org/10.1155/2015/963496
Research Article

Modeling and Finite-Time Walking Control of a Biped Robot with Feet

Centro de Investigación en Matemáticas (CIMAT), A.C., Jalisco S/N, Colonia Valenciana, 36240 Guanajuato, GTO, Mexico

Received 11 August 2015; Accepted 18 October 2015

Academic Editor: Guangming Xie

Copyright © 2015 Juan E. Machado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan E. Machado, Héctor M. Becerra, and Mónica Moreno Rocha, “Modeling and Finite-Time Walking Control of a Biped Robot with Feet,” Mathematical Problems in Engineering, vol. 2015, Article ID 963496, 17 pages, 2015. https://doi.org/10.1155/2015/963496.